Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/22411
Or use following links to share this resource in social networks: Recommend this item
Title Средняя длина двоичных биномиальных чисел произвольного диапазона
Authors Kulyk, Ihor Anatoliiovych  
ORCID http://orcid.org/0000-0003-2403-8671
Keywords биномиальное кодирование
біноміальне кодування
binomial coding
Type Conference Papers
Date of Issue 2006
URI http://essuir.sumdu.edu.ua/handle/123456789/22411
Publisher Издательство СумГУ
License
Citation Кулик, И.А. Средняя длина двоичных биномиальных чисел произвольного диапазона [Текст] / И.А. Кулик // Современные методы кодирования в электронных системах : тезисы докладов третьей международной научной конференции, 24-25 октября 2006 года / Отв. за вып. А.А. Борисенко. — Сумы : СумГУ, 2006. — С. 20-21.
Abstract
Appears in Collections: Наукові видання (ЕлІТ)

Views

Canada Canada
1
China China
1
Czechia Czechia
1
Denmark Denmark
1
Germany Germany
2915
Greece Greece
1
Ireland Ireland
32508
Italy Italy
1
Lithuania Lithuania
1
Netherlands Netherlands
5
Russia Russia
6
Singapore Singapore
1
Sweden Sweden
1
Turkey Turkey
2
Ukraine Ukraine
930037
United Kingdom United Kingdom
161075
United States United States
3492839
Unknown Country Unknown Country
41

Downloads

China China
2
Czechia Czechia
1
Germany Germany
170
Lithuania Lithuania
1
Netherlands Netherlands
1
Ukraine Ukraine
930038
United Kingdom United Kingdom
1
United States United States
4619438
Unknown Country Unknown Country
80

Files

File Size Format Downloads
7.pdf 292,37 kB Adobe PDF 5549732

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.